# SDR HALA2023082300177

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 40,245 hours, 6,536 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 39,349 hours, 6,356 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Fitting
- Part number: 6733A030000
- Part serial: 01666
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND BANJO FITTING ON ENG #2 LOOSE. REMOVED BANJO FITTING & LINE. REMOVED & REPLACED ENG 2 FAN AIR VALVE PER AMM 36-11-54. BITE/OPS/LEAK CHECK GOOD.
